# SDR DXTA200802972

- Difficulty date: March 30, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600522
- Aircraft time: 7,613 hours, 6,307 cycles
- Engine: Pwa JT15D5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99121204
- Part serial: 1554
- Condition: Vibration
- Location: Nlg
- Part time: 7,068 hours, 5,846 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

VIOLENT NOSEWHEEL SHIMMY ON TAKEOFF BETWEEN 20-30 KNOTS (ABORTED TAKEOFF).  REMOVED AND REPLACED NOSE GEAR ACTUATOR IAW THE CHAP 32-21-03.  LEAK AND OPERATIONAL CHECK NORMAL.  R7R SHIMMY DAMPER IAW THE MM CHAPTER 32-21-02.  LEAK AND OPS CHECK NORMAL.  REMOVED AND REPLACED STEERING TRIM IAW THE MM CHAP 32-51-00.  LEAK AND OPERATIONAL CHECK NORMAL.
